# SDR DLL10960685

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Lt Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT, DURING FLT CONTROL CHECK, RUDDER JAMMED WOULD NOT CYCLE TO LEFT.  FLIGHT RETURNED TO BLOCK.  FOUND PEDAL ADJUSTMENT CONTROL CABLE HOOKED ON RIGHT PEDAL.  REROUTED CABLE AND CLAMPED FOR SECURITY, OPERATION NORMAL.
